# SDR AALA202302133035

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N166NN
- Make and model: Airbus A300*
- Aircraft serial: 6973
- Aircraft time: 19,594 hours, 7,640 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICERS SIDE WINDOW R-2 DELAMINATING TOP/LEFT CORNER FORWARD 20% OF WINDOW FOGGED OVER/ NOT TRANSPARENT AFTER LANDING. MAINTENANCE REPLACED SLIDING WINDOW PER TASK CARD 26L21156001.
